Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On algebraic functions which can be expressed in terms of radicals'' [Trans. Amer. Math. Soc. 24 (1922), no. 1, 21-30; 1501211]


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 24 (1922), 324
MSC: Primary 14H05
Original Article: Trans. Amer. Math. Soc. 24 (1922), 21-30.
MathSciNet review: 1501229
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H05

Retrieve articles in all journals with MSC: 14H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501229-7
Article copyright: © Copyright 1922 American Mathematical Society